# SDR WX0A2015101572943

- Difficulty date: October 12, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- Aircraft time: 70,210 hours, 38,696 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 833703
- Part serial: 11958
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MULTIPLE SLAT OVER SPEED AURAL WARNINGS ON CLIMB OUT.  SLATS WERE RETRACTED & CLIMB SPEED WAS 320 IAS.  R & R SLAT ADVISORY SENSOR IAW AMM 27-80-06-2-0, RT SLAT A.  OPERATIONS CHECKED SATISFACTORY.
